# SDR SWAA2021061771080

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 520 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON TOP OF SEAT TRACK CROWN BS 520 LBL 45 WL 208. ; / APPLIED CIC ON SEAT TRACK REPAIR AREA AND ALL REPAIR PARTS STA 500C+10-520; LBL 45; WL 208 PER SRM 53-00-52-2R4; AMM 51-21-91-620-802.;APPLIED BMS 8-283 TAPE TO THE TOP OF THE UPPER HORIZONTAL FLANGE OF THE ALUMINUM SEAT TRACK; STA 500C+10-520;LBL 45; WL 208 PER AMM 53-21-00-400-801; SRM 53-00-52-2R-4.;BLENDED MECHANICAL DAMAGE ON TOP OF SEAT TRACK CROWN STA 520; LBL 45; WL 208. MAX MATERIAL REMOVED WAS .026' .5' BY 2'. OUT OF LIMITS PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0. MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS1225; S/N UNKNOWN; EXPIRES 04/2022;CIC APPLIED IS FULLY CURED ON SEAT TRACK REPAIR STA 500C+10-520; LBL 45; WL 208 PER AMM 51-21-91-620-803.;HFEC ON TRIMMED EDGES OF SEAT TRACK REPAIR STA 500C+10-520; LBL 45; WL 208 IS NOR REQUIRED PER SRM 53-00-52-2R-4.;HFEC ON TRIMMED EDGES OF SEAT TRACK REPAIR STA 500C+10-520; LBL 45; WL 208 IS NOT REQUIRED PER SRM 53-00-52-2R-4.;HFEC ON TRIMMED EGDWS OF SEAT TRACK REPAIR STA 500C+10-520; LBL 45; WL 208 IS NOR REQUIRED PER SRM 53-00-52-2R-4.;HFEC INSP BLENDS IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071;HFEC INSPECTED HOLES COMMON TO SEAT TRACK SPLICE REPAIR PER NDTM PART 6; 51-00-00 PROCEDURE 16; NO CRACKS NOTED INSTALLED NEW REPAIR SEAT TRACK AND REPAIR CHANNEL FOR SEAT TRACK REPAIR BS 500C+10 - BS 520; LBL 45; WL 208 PER SRM 53-00-52-2R-4
